# SDR ASOA201000881

- Difficulty date: May 24, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD THRESHOLD CORRODED AT CTR JUST AFT OF DOOR HARNESS ADEL CLAMP.  BLENDED ANGLE AT ASD THRESHOLD FOUND TO BE OUT OF LIMITS REF SRM 51-21-06-001-001, WA161715 6/4/10.  RECEIVED & STARTED DRILLING NEW ANGLE AND INSTALLED NUT PLATES ON NEW ANGLE REF SRM 51-42-06-001-001 WA161715 6/4/10.  FINISH PICKING UP HOLES & INSTALL NEW ANGLE WA161715 6/4/10 FINISHED DRILLING ANGLE AND INSTALLED WET REF SRM 51-42-06-001-001, WA161715.
